On a differential game of quality
Diskretnyj analiz i issledovanie operacij, no. 12 (1974), pp. 73-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DA_1974_12_a10,
author = {Yu. V. Shamardin},
title = {On a differential game of quality},
journal = {Diskretnyj analiz i issledovanie operacij},
pages = {73--80},
year = {1974},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DA_1974_12_a10/}
}
Yu. V. Shamardin. On a differential game of quality. Diskretnyj analiz i issledovanie operacij, no. 12 (1974), pp. 73-80. http://geodesic.mathdoc.fr/item/DA_1974_12_a10/